# SDR SWAA2021061472143

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 914 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS914 RBL10 WL170. ; / INSTALLED NEW ANGLE BEHIND WATER AT AFT CARGO BAY BS 914 IAW 737-700 SRM 51-40-02-0G-0; DWG 147A7221.- ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; VERIFIED INSTALLATION .; COMPLETE
